# SDR DALA2022052603666

- Difficulty date: May 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 62,363 hours, 29,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8836124) DURING INSPECTION FOUND ROWS 23-33DEF EMERGENCY AISLE LIGHTS INOP. REPLACED FUSE IN POWER SLED M1672 IAW B737 AMM 33-51. EMERGENCY AISLE PATH LIGHTS AT ROWS 23-33DEF, OPS CHECK GOOD.
